Jump to content

Search the Community

Showing results for tags 'buspiridone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. ADMIN NOTE moved initial posts from Mission of Surviving Antidepressants Hello. What do you exactly mean "if the symptoms are from and adverse or paradoxical reaction to medication, the medication has to be gradually withdrawn for recovery."? Is three to four months of gradual withdrawel enough? Thats what I did.
  2. tntd-severe-anxiety-with-agoraphobia-in-cold-turkey-withdrawal-dr-increased-benzo Hi to everyone and thank you for accepting me into this group. I was planning on tapering from my Wellbutrin after I had been stable on it for a couple of months. I have only been taking it since January but had been experiencing what I thought were just increased anxiety and agitation from it. I was inpatient at the time and the doctors told me that those weren't side effects and it was just my own anxiety. I have a long history of panic disorder which was under control until my husband and I decided to move to another city due to a job change. After I left the hospital it took a month to be able to get in to see a psychiatrist. Unfortunately she had a very strong accent and though I think accents are neat I have had trouble understanding people with accents since I had surgery to correct a badly deviated septum. So I had to wait another month to see a different psychiatrist. I was having a horrible time on the Bupropione the whole time but I was able to get some help from a mental health urgent care clinic.They increased my Buspirone from 30 mg to 50 mg which really helped with the anxiety I was experiencing from the Buproprion, I finally got in to see a new psychiatrist and the first thing she wanted to do was take me off the clonazepam. She wanted to cut my dose in half but I only cut it by a quarter. About five days later I was in full blown withdrawal and she wouldn't believe me. She said if I was in withdrawal I would be in the hospital. I have been going to a group and one of the facilitators told me I should go back to the mental health urgent care which I did the next day and they referred me to an addictionologist. He has been wonderful. He confirmed that I was indeed in withdrawal. I was pretty much through it by that time but at least he understood. It had been about three weeks since I had tapered down on the clonazepam and he recognized that the bupropirone was causing me problems so he told me to drop it to half. After my recent experience I chose to drop it by .25 again. I went straight into severe withdrawal and he reinstated the medication after only two days of a reduction. At this point I would wake up every morning with severe trembling and anxiety so I switched my night time clonazepam to the morning and that caused those symptoms to remit. I was feeling really good and enjoying my days. Getting out into the sunlight, walking my dog, mowing the lawn. It was great. Anyway I learned about a device called Cranial Electrotherapy Stimulation (CES) that is supposed to help you with anxiety and depression and since I want to get off my medications I discussed it with my psychiatrist. He thought it would work so he gave me a prescription for it. I started using it 15 days ago. The first two days were great. I woke up with no anxiety and I felt even better than ever. Then I started having increased anxiety on the third day. One of the things that the CES device can do is increase the effectivness of your medications, and their side effects. About a week into my use of the device the side effects from the Buproprion became intolerable. It turned out that the clonazepam had been disguising akathisia and the CES brought it out. Of course this happened over Memorial Day Weekend so I was left to my own devices and the wonderful counsel of my concerned husband. We decided to drop my Buproprian to 75 mg IR to see if that would help. Unfortunately it did not. I didn't seem to have any withdrawal symptoms either though. On Tuesday we went in to see my Dr and he recommended a beta blocker for the side effect. It worked wonderfully. Unfortunately it also caused me to become depressed. The Dr recommended that I go off the medication completely at this point. So starting the next day on June 1 I went cold turkey. The withdrawal symptoms started immediately. I have had crying spells and unending anxiety. I have continued to use the CES as it is reputed to help with withdrawal symptoms and to help prevent relapsing into depression. It seems to help but not as much as I would like it too. I know that my brain has to remodel itself and it will take time even with the help of the CES device. I have also been using L-theanine which helps a little. I am really trying to find some way to reduce the anxiety as it has turned me into a severe agoraphobic. I hide in my basement so I don't even have to look outside because that is anxiety producing in itself. The only way I have been keeping sane is to keep my brain occupied by surfing the net. I have also been reading The Mood Cure trying to find something that will help with the anxiety. I do have extra clonazepam that the Dr gave me and I have Baclofen but I don't want to have any more addictions than I already do. Once I get off the Buproprion I am planning a liquid taper of the clonazepam. I really feel like I am in between a rock and a hard place because if I reinstate the Buproprion at all then I have the akathisia to deal with and the medication for it makes me depressed. I would really love any input that anyone has for me. I have been thiking of trying some of the following for the anxiety. Lemon Balm Valerian Root Inositol Niacinamide (the Niacin makes me itchy from the histamine release) L-glycine Taurine Ashwaghanda I even read that someone coming off of Buprorpion had some success with L-phenalalanine but I have anxiety issues so I don't know if that would be counter productive or helpful becasue going off of the Buproprion is what is causing this. I'm also afraid of long term consequences to the cold turkey but I don't know what else I could have done. I would really appreciate any comments or suggestions. Thank you, and thank you for this wonderful group.
×
×
  • Create New...